Bulletin of the Belgian Mathematical Society - Simon Stevin

Ergodic characterizations of character amenability and contractibility of Banach algebras

Rasoul Nasr-Isfahani and Mehdi Nemati

Full-text: Open access

Abstract

For a nonzero character $\phi$ on a Banach algebra ${\frak A}$, we investigate some relations between $\phi$-amenability of ${\frak A}$ and ergodic theory. As the main result, we give a characterization for $\phi$-amenability of ${\frak A}$ in terms of antirepresentations of ${\frak A}$ on a Banach space.

Article information

Source
Bull. Belg. Math. Soc. Simon Stevin, Volume 18, Number 4 (2011), 623-633.

Dates
First available in Project Euclid: 8 November 2011

Permanent link to this document
https://projecteuclid.org/euclid.bbms/1320763126

Digital Object Identifier
doi:10.36045/bbms/1320763126

Mathematical Reviews number (MathSciNet)
MR2907608

Zentralblatt MATH identifier
1241.46026

Subjects
Primary: 46H05: General theory of topological algebras
Secondary: 43A07: Means on groups, semigroups, etc.; amenable groups 43A15: $L^p$-spaces and other function spaces on groups, semigroups, etc.

Keywords
Banach algebra character amenable character contractible ergodic antirepresentation

Citation

Nasr-Isfahani, Rasoul; Nemati, Mehdi. Ergodic characterizations of character amenability and contractibility of Banach algebras. Bull. Belg. Math. Soc. Simon Stevin 18 (2011), no. 4, 623--633. doi:10.36045/bbms/1320763126. https://projecteuclid.org/euclid.bbms/1320763126


Export citation